Applications harmoniques, immersions minimales et transformations conformes de la sphère
Compositio Mathematica, Volume 85 (1993) no. 3, pp. 281-298.
@article{CM_1993__85_3_281_0,
     author = {El Soufi, Ahmad},
     title = {Applications harmoniques, immersions minimales et transformations conformes de la sph\`ere},
     journal = {Compositio Mathematica},
     pages = {281--298},
     publisher = {Kluwer Academic Publishers},
     volume = {85},
     number = {3},
     year = {1993},
     zbl = {0777.58010},
     mrnumber = {1214448},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1993__85_3_281_0/}
}
TY  - JOUR
AU  - El Soufi, Ahmad
TI  - Applications harmoniques, immersions minimales et transformations conformes de la sphère
JO  - Compositio Mathematica
PY  - 1993
DA  - 1993///
SP  - 281
EP  - 298
VL  - 85
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1993__85_3_281_0/
UR  - https://zbmath.org/?q=an%3A0777.58010
UR  - https://www.ams.org/mathscinet-getitem?mr=1214448
LA  - fr
ID  - CM_1993__85_3_281_0
ER  - 
%0 Journal Article
%A El Soufi, Ahmad
%T Applications harmoniques, immersions minimales et transformations conformes de la sphère
%J Compositio Mathematica
%D 1993
%P 281-298
%V 85
%N 3
%I Kluwer Academic Publishers
%G fr
%F CM_1993__85_3_281_0
El Soufi, Ahmad. Applications harmoniques, immersions minimales et transformations conformes de la sphère. Compositio Mathematica, Volume 85 (1993) no. 3, pp. 281-298. http://www.numdam.org/item/CM_1993__85_3_281_0/

[1] Baird, P. and Eells, J.: A conservation law for harmonic maps, Lecture Notes in Math. 894 (1981), 1-25. | MR | Zbl

[2] Berger, M., Gauduchon, P. and Mazet, E.: Le spectre d'une variété riemannienne, Lecture Notes in Math. 194 (1971). | Zbl

[3] Eells, J. and Lemaire, L.: Selected topics in harmonic maps, C.B.M.S. Regional Conf. Series 50, A.M.S. Providence (1983). | MR | Zbl

[4] El Soufi, A. and Ilias, S.: Le volume conforme et ses applications d'après Li et Yau. Séminaire théorie spectrale et géométrie de l'Institut Fourier, exposé no. VII (1984). | Numdam | Zbl

[5] El Soufi, A. and Ilias, S.: Immersions minimales, première valeur propre du Laplacien et volume conforme, Math. Ann. 275 (1986), 257-267. | MR | Zbl

[6] El Soufi, A. and Ilias, S.: Majoration de la seconde valeur propre d'un opérateur de Schrödinger sur une variété compacte et applications, J. Func. Analysis 103(2) (1992), 294-316. | MR | Zbl

[7] El Soufi, A. and Ilias, S.: Une inégalité du type "Reilly" pour les sous-variétés de l'espace hyperbolique, Comment. Math. Helv. (1992), Aparaître. | Zbl

[8] Leung, P.F.: On the stability of harmonic maps, Lecture Notes in Math. 949 (1982), 122-129. | MR | Zbl

[9] Li, P. and Yau, S.T.: A new conformal invariant and its applications, etc., Invent. Math. 69 (1982), 269-291. | MR | Zbl

[10] Montiel, S., Ros, A.: Minimal immersions of surfaces by the first eigenfunctions and conformal area, Invent. Math. 83 (1986), 153-166. | MR | Zbl

[11] Sealey, H.C.: Some properties of harmonic mappings, Thèse de l'Université de Warwick (1980).

[12] Simons, J.: Minimal varieties in Riemannian manifolds, Ann. of Math. 88(2) (1968), 62-105. | MR | Zbl

[13] Smith, R.T.: The second variation formula for harmonic mappings, Proc. Amer. Math. Soc. 47 (1975), 229-236. | MR | Zbl

[14] Urbano, F.: Minimal surfaces with low index in the three-dimensional sphere, Proc. Amer. Math. Soc. 108 (1990), 989-992. | MR | Zbl